The decomposition and specialization of algebraic families of vector bundles
Compositio Mathematica, Volume 35 (1977) no. 2, pp. 163-187.
@article{CM_1977__35_2_163_0,
     author = {Shatz, Stephen S.},
     title = {The decomposition and specialization of algebraic families of vector bundles},
     journal = {Compositio Mathematica},
     pages = {163--187},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {2},
     year = {1977},
     zbl = {0371.14010},
     mrnumber = {498573},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1977__35_2_163_0/}
}
TY  - JOUR
AU  - Shatz, Stephen S.
TI  - The decomposition and specialization of algebraic families of vector bundles
JO  - Compositio Mathematica
PY  - 1977
DA  - 1977///
SP  - 163
EP  - 187
VL  - 35
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1977__35_2_163_0/
UR  - https://zbmath.org/?q=an%3A0371.14010
UR  - https://www.ams.org/mathscinet-getitem?mr=498573
LA  - en
ID  - CM_1977__35_2_163_0
ER  - 
%0 Journal Article
%A Shatz, Stephen S.
%T The decomposition and specialization of algebraic families of vector bundles
%J Compositio Mathematica
%D 1977
%P 163-187
%V 35
%N 2
%I Noordhoff International Publishing
%G en
%F CM_1977__35_2_163_0
Shatz, Stephen S. The decomposition and specialization of algebraic families of vector bundles. Compositio Mathematica, Volume 35 (1977) no. 2, pp. 163-187. http://archive.numdam.org/item/CM_1977__35_2_163_0/

[1] M.F. Atiyah: Vector Bundles over an Elliptic Curve. Proc. Lond. Math. Soc. 7 (1957) 414-452. | MR | Zbl

[2] D. Gieseker: On the Moduli of Vector Bundles on an Algebraic Surface, preprint. | MR | Zbl

[3] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algébrique, 4. Pub. Math. I.H.E.S., 24, 1965. | Numdam | MR | Zbl

[4] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algebrique, 2. Pub. Math. I.H.E.S., 8, 1961. | Numdam

[5] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algébrique, 2. | Numdam | Zbl

[6] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algébrique, 3. Pub. Math. I.H.E.S., 17, 1963. | Numdam | MR | Zbl

[7] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algébrique, 4, Pub. Math. I.H.E.S., 28, 1966. | Numdam | MR | Zbl

[8] A. Grothendieck: Sur la classification des fibrés holomorphes sur la sphère de Riemann. Am. J. Math. 79 (1957) 121-138. | MR | Zbl

[9] A. Grothendieck: Techniques de Construction en Géométrie Algébrique IV. Sem. Bourb. 221 (1961). | Numdam | Zbl

[10] G. Harder and M. Narasimhan: On the Cohomology Groups of Moduli Spaces of Vector Bundles on Curves. Math. Ann. 212 (1975) 215-248. | MR | Zbl

[11] S. Kleiman: Toward a Numerical Theory of Ampleness. Ann. of Math. 84 (1966) 292-343. | MR | Zbl

[12] S. Langton: Valuative Criteria for Vector Bundles. Ann. of Math. 101 (1975) 88-111. | MR | Zbl

[13] M. Maruyama: Openness of a family of torsion-free sheaves, preprint. | MR | Zbl

[14] D. Mumford: Projective Invariants of Projective Structures and Applications. Proc. Stockholm Cong., 1962, 526-530. | MR | Zbl

[15] M. Narasimhan and C.S. Seshadri: Stable and Unitary Vector Bundles on a Compact Riemann Surface. Ann. of Math. 82 (1965) 540-567. | MR | Zbl

[16] F. Takemoto: Stable Vector Bundles on an Algebraic Surface. Nagoya Math J. (1972). | MR | Zbl

[17] A. Tjurin: Classification of Vector Fiberings over an Algebraic Curve of Arbitrary Genus. Amer. Math. Soc. Transl. (2) 63 (1967). | Zbl